Finiteness properties of injective resolutions of certain unstable modules over the Steenrod algebra and applications.
Mathematische Annalen, Tome 291 (1991) no. 1, pp. 191-204
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
unstable noetherian algebra, Steenrod algebra, unstable module, injective resolution
@article{MAN_1991__291_1_164858,
author = {Hans-Werner Henn},
title = {Finiteness properties of injective resolutions of certain unstable modules over the {Steenrod} algebra and applications.},
journal = {Mathematische Annalen},
pages = {191--204},
year = {1991},
volume = {291},
number = {1},
zbl = {0751.55016},
url = {http://geodesic.mathdoc.fr/item/MAN_1991__291_1_164858/}
}
TY - JOUR AU - Hans-Werner Henn TI - Finiteness properties of injective resolutions of certain unstable modules over the Steenrod algebra and applications. JO - Mathematische Annalen PY - 1991 SP - 191 EP - 204 VL - 291 IS - 1 UR - http://geodesic.mathdoc.fr/item/MAN_1991__291_1_164858/ ID - MAN_1991__291_1_164858 ER -
%0 Journal Article %A Hans-Werner Henn %T Finiteness properties of injective resolutions of certain unstable modules over the Steenrod algebra and applications. %J Mathematische Annalen %D 1991 %P 191-204 %V 291 %N 1 %U http://geodesic.mathdoc.fr/item/MAN_1991__291_1_164858/ %F MAN_1991__291_1_164858
Hans-Werner Henn. Finiteness properties of injective resolutions of certain unstable modules over the Steenrod algebra and applications.. Mathematische Annalen, Tome 291 (1991) no. 1, pp. 191-204. http://geodesic.mathdoc.fr/item/MAN_1991__291_1_164858/